# SDR USAA2014040300004

- Difficulty date: April 2, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 57,811 hours, 21,119 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED DOOR 2L SLIDE HARD TO ARM & DISARM.  LUBRICATED BOTH L2 DOOR SLIDE GIRT BARS,  OPERATIONS CHECKED GOOD.
